# SDR 042908N319CS

- Difficulty date: April 29, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N319CS
- Make and model: Cessna 550
- Aircraft serial: 5501036
- Aircraft time: 5,018 hours, 3,677 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: S33682
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH,RT MLG, DOWN AND LOCKED INDICATOR DID NOT ILLUMINATE. AC FLIGHT MANUAL PROCEDURES FOLLOWED, GEAR WAS BLOWN DOWN AND EMERGENCY DECLARED. AC LANDED WITHOUT INCIDENT. TROUBLESHOOTING REVEALED A BAD LIGHT BULB. LIGHT BULB REPLACED AND OPERATIONALLY CHECKED GOOD. AC RETURNED TO SERVICE.
